# SDR CALA2022033100821

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D534800442031
- Condition: None
- Location: R2 Door Str23rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA AT R2 DOOR STRINGER 23RT HAS FOUR EACH HOLES OVER S IZED ON HORZ FLANGE AFT OF FR68, GENERATED AT HAECO LCQ PER NR92 98484 (30484) BY V052030. REMOVED AND REPLACED AFT CABIN STRINGER 23 RT AFT OF FRAME 68 IA W A320 SRM 51-72-11. PERFORMED BY V925289 INSP BY V061334.
